Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Getting sharp stabbing feeling in stomach. How to diagnose the problem?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 319 Questions
I have had a sharp stabbing feeling in my stomach for the past couple of days now it usually accurs the most after I drink water.It accurs every 5 to 10 min and last for about 3 to 5 min, and it happens even if I don't drink water. When I do drink water it happens right after it.
Posted Sun, 19 May 2013 in General Health
Answered by Dr. Om Lakhani 3 hours later

You might be having what is known as Esophagitis. I would advice you to avoid any spicy food for a few days and we need to start you on a course of Proton pump inhibitor (like Pantoprazole) once a day before breakfast for 4-8 weeks.

I would also advice you to get done a physicial examination from your local doctor and an Ultrasound of abdomen.

With Regards
Dr. Om Lakhani, MD
Above answer was peer-reviewed by
Follow-up: Getting sharp stabbing feeling in stomach. How to diagnose the problem? 8 minutes later
Ok thank you I will get with my doctor and get started.
Answered by Dr. Om Lakhani 2 minutes later
Glad to help you... Please feel free to contact me for any other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor